# SDR YENA2022010400007

- Difficulty date: December 28, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 01948
- Aircraft time: 73,105 hours, 26,343 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 275, BDL-SJU. "TRANSIENT ENVIRONMENTAL ODOR " DETECTED DURING APPROACH PHASE. MILD TO MODERATE ODOR LASTED 10 MINUTES OF FLIGHT LOCATED AFT OF CABIN. DETECTED BY 2 AFT FLIGHT ATT. DESCRIBED AS LEVEL II. ; COMPLIED WITH INFO NOTICE 2017-T015I SECTION A(A), ISOLATED FAULT TO TYPE 10,(A),1,C PER TSM 05-50-00-810-085-B / TSM 05-50-00 810-085-D. AIRCRAFT IS OK FOR SERVICE.
